Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Indecomposable modules for the dual immaculate basis of quasi-symmetric functions


Authors: Chris Berg, Nantel Bergeron, Franco Saliola, Luis Serrano and Mike Zabrocki
Journal: Proc. Amer. Math. Soc. 143 (2015), 991-1000
MSC (2010): Primary 05E05, 05E10, 20C08; Secondary 14N15, 20C30
DOI: https://doi.org/10.1090/S0002-9939-2014-12298-2
Published electronically: October 28, 2014
MathSciNet review: 3293717
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct indecomposable modules for the 0-Hecke algebra whose characteristics are the dual immaculate basis of the quasi-symmetric functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 05E05, 05E10, 20C08, 14N15, 20C30

Retrieve articles in all journals with MSC (2010): 05E05, 05E10, 20C08, 14N15, 20C30


Additional Information

Chris Berg
Affiliation: Department of Mathematics, Université du Québec à Montréal, Montréal, Quebec H3C 3P8, Canada
Email: cberg@lacim.ca

Nantel Bergeron
Affiliation: Fields Institute, Toronto, Ontario M5T 3J1, Canada
Address at time of publication: Department of Mathematics and Statistics, York University, 4700 Keele Street, Toronto, Ontario M3J 1P3, Canada
Email: bergeron@yorku.ca

Franco Saliola
Affiliation: Department of Mathematics, Université du Québec à Montréal, Montréal, Quebec H3C 3P8, Canada
Email: saliola@gmail.com

Luis Serrano
Affiliation: Department of Mathematics, Université du Québec à Montréal, Montréal, Quebec H3C 3P8, Canada
Email: serrano@lacim.ca

Mike Zabrocki
Affiliation: Fields Institute, Toronto, Ontario M5T 3J1, Canada
Email: zabrocki@mathstat.yorku.ca

DOI: https://doi.org/10.1090/S0002-9939-2014-12298-2
Received by editor(s): May 21, 2014
Received by editor(s) in revised form: July 3, 2013
Published electronically: October 28, 2014
Communicated by: Jim Haglund
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.